# SDR EIA2007192

- Difficulty date: October 26, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 102,521 hours, 23,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 12621
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW SERVICE DOOR GROUND/SLIDE LIGHTS INOP MOUNTED ON DOOR JAMB.  REMOVED AND REPLACED EMERGENCY BATTERY PACK PER B747 MM 33-51-04.  OPS CHECKED NORMAL PER B747 MM 33-51-04 PAGE 204.
